# SDR PCAA0204051

- Difficulty date: April 28, 2002
- Submitted: April 29, 2002
- Operation: Air carrier
- Aircraft: N820EX
- Make and model: Dhav DHC8102
- Aircraft serial: 019
- Aircraft time: 33,485 hours, 36,489 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Disconnected
- Location: Cabin
- Stage of operation: NR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHL- FLIGHT 3657 CREW REPORTED EMERGENCY FLOOR LIGHTING AFT SECTION LEFT SIDE AISLE INOPERATIVE AND WIRING LOOSE.  MAINTENANCE RE-ATTACHED LEFT AFT SIDE EMERGENCY LIGHT PLUG.  OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
